Alert archive / Wisconsin / Wind Chill Advisories in 2018

Wind Chill Advisory 8, NWS La Crosse, WI

February 4, 20187 counties in Wisconsin

NWS La Crosse, WI issued this wind chill advisory at Feb 4, 2018, 2:46 PM CST for 7 counties in Wisconsin. It took effect at Feb 4, 2018, 9:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2018, 2:46 PM CST (20:46 UTC)
In effect from
Feb 4, 2018, 9:00 PM CST
Expired
Feb 5, 2018, 9:00 AM CST
In force
12 hr
Issued by
NWS La Crosse, WI

Counties Adams County, WI, Clark County, WI, Jackson County, WI, Juneau County, WI, Monroe County, WI, Taylor County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 75 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

508 
WWUS43 KARX 042046
WSWARX

URGENT - WINTER WEATHER MESSAGE
National Weather Service La Crosse WI
246 PM CST Sun Feb 4 2018

...Bitter Cold Wind Chills Tonight Then Accumulating Snow
Monday...

.Bitter Cold Wind Chills of 15 to 30 below will be seen across
central Wisconsin Tonight into Monday morning. Snow will then
spread into areas mainly south of Interstate 90 Monday. The 
heaviest accumulations are expected to be along and south of a 
line from Charles City Iowa to Boscobel Wisconsin, where 3 to 5 
inches of snow should fall.

IAZ018-019-029-030-WIZ061-050500-
/O.NEW.KARX.WW.Y.0005.180205T1500Z-180206T0100Z/
Floyd-Chickasaw-Fayette-Clayton-Grant-
Including the cities of Charles City, New Hampton, Oelwein, 
Elkader, and Platteville
246 PM CST Sun Feb 4 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM TO 7 PM CST
MONDAY...

* WHAT...Snow expected. Plan on slippery road conditions, 
  including during the evening commute on Monday. Total snow 
  accumulations of 3 to 5 inches are expected.

* WHERE...In Iowa, Floyd, Chickasaw, Fayette and Clayton County. 
  In Wisconsin, Grant County.

* WHEN...9 AM to 7 PM Monday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

WIZ017-029-034-050500-
/O.NEW.KARX.WC.Y.0008.180205T0300Z-180205T1500Z/
Taylor-Clark-Jackson-
Including the cities of Medford, Neillsville, 
and Black River Falls
246 PM CST Sun Feb 4 2018

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST MONDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 to 30 below zero.

* WHERE...Taylor, Clark and Jackson County.

* WHEN...9 PM this evening to 9 AM Monday.

* ADDITIONAL DETAILS...If you must venture out, bundle up and
  dress in layers, making sure to cover any exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

DAS/04
4 follow-up statements
404 
WWUS43 KARX 050314
WSWARX

URGENT - WINTER WEATHER MESSAGE
National Weather Service La Crosse WI
914 PM CST Sun Feb 4 2018

...Cold Wind Chills Tonight with Accumulating Snow Monday...

.Cold wind chill readings of 15 to 30 below zero will be seen 
across parts of central and western Wisconsin into Monday 
morning. Snow will then spread into areas mainly south of 
Interstate 90 Monday. The heaviest accumulations are expected 
along and south of a line from Charles City Iowa to Boscobel 
Wisconsin, where 3 to 5 inches of snow is forecast.

WIZ042>044-053-051200-
/O.EXA.KARX.WC.Y.0008.000000T0000Z-180205T1500Z/
Monroe-Juneau-Adams-Vernon-
Including the cities of Sparta, Tomah, Mauston, Friendship, 
and Viroqua
914 PM CST Sun Feb 4 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST MONDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 below zero to 25 below 
  zero.

* WHERE...Monroe, Juneau, Adams and Vernon Counties

* WHEN...Now to 9 AM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

IAZ018-019-029-030-WIZ061-051200-
/O.CON.KARX.WW.Y.0005.180205T1500Z-180206T0100Z/
Floyd-Chickasaw-Fayette-Clayton-Grant-
Including the cities of Charles City, New Hampton, Oelwein, 
Elkader, and Platteville
914 PM CST Sun Feb 4 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM
CST MONDAY...

* WHAT...Snow expected. Plan on slippery road conditions,
  including during the evening commute on Monday. Total snow
  accumulations of 3 to 5 inches are expected.

* WHERE...In Iowa, Floyd, Chickasaw, Fayette and Clayton County. 
  In Wisconsin, Grant County.

* WHEN...9 AM to 7 PM Monday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

WIZ017-029-034-051200-
/O.CON.KARX.WC.Y.0008.000000T0000Z-180205T1500Z/
Taylor-Clark-Jackson-
Including the cities of Medford, Neillsville, 
and Black River Falls
914 PM CST Sun Feb 4 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 15 below zero to 25 
  below zero.

* WHERE...Taylor, Clark and Jackson Counties.

* WHEN...Now to 9 AM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

Lawrence
084 
WWUS43 KARX 050830
WSWARX

URGENT - WINTER WEATHER MESSAGE
National Weather Service La Crosse WI
230 AM CST Mon Feb 5 2018

...Cold Wind Chills This Morning, Accumulating Snow This Afternoon...

.Bitter cold wind chills of 15 to 30 below zero across parts of 
central and western Wisconsin this morning. Bundle up and protect
yourself from the cold. 

Snow spreads west to east across the area today, mainly south of 
Interstate 90. The higher amounts of 3 to 5 inches will fall 
across northeast Iowa into southwest Wisconsin - with the bulk of
that coming during the afternoon.

Where the snow falls, roads will become snow covered and
slippery, especially as the day wears on. There will be impacts to
the evening commute. 

IAZ008>011-WIZ054-055-051630-
/O.EXA.KARX.WW.Y.0005.180205T1500Z-180206T0100Z/
Mitchell-Howard-Winneshiek-Allamakee-Crawford-Richland-
Including the cities of Osage, Cresco, Decorah, Waukon, 
Prairie Du Chien, and Richland Center
230 AM CST Mon Feb 5 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO
7 PM CST THIS EVENING...

* WHAT...Snow expected. Plan on slippery road conditions,
  including the evening commute. Total snow accumulations of 3 to
  4 inches are expected.

* WHERE...Portions of northeast Iowa and southwest Wisconsin.

* WHEN...9 AM to 7 PM today.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

IAZ018-019-029-030-WIZ061-051630-
/O.CON.KARX.WW.Y.0005.180205T1500Z-180206T0100Z/
Floyd-Chickasaw-Fayette-Clayton-Grant-
Including the cities of Charles City, New Hampton, Oelwein, 
Elkader, and Platteville
230 AM CST Mon Feb 5 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS
MORNING TO 7 PM CST THIS EVENING...

* WHAT...Snow expected. Plan on slippery road conditions,
  including the evening commute. Total snow accumulations of 4 to
  5 inches are expected.

* WHERE...Portions of northeast Iowa and southwest Wisconsin.

* WHEN...9 AM to 7 PM today.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

WIZ017-029-034-042>044-053-051500-
/O.CON.KARX.WC.Y.0008.000000T0000Z-180205T1500Z/
Taylor-Clark-Jackson-Monroe-Juneau-Adams-Vernon-
Including the cities of Medford, Neillsville, Black River Falls, 
Sparta, Tomah, Mauston, Friendship, and Viroqua
230 AM CST Mon Feb 5 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 to 30 below zero.

* WHERE...Portions of central Wisconsin.

* WHEN...Now to 9 AM this morning.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
948 
WWUS43 KARX 051256
WSWARX

URGENT - WINTER WEATHER MESSAGE
National Weather Service La Crosse WI
656 AM CST Mon Feb 5 2018

...Cold Wind Chills This Morning, Accumulating Snow This
Afternoon...

.Bitter cold wind chills of 15 to 30 below zero across parts of
central and western Wisconsin through mid morning. Bundle up and 
protect yourself from the cold.

Snow was spreading eastward across southwest Minnesota and 
northwest Iowa early this morning, and will advance to the 
Mississippi River before the noon hour. Southwest Wisconsin can
expected a snowy afternoon. 

Most of the accumulating snow will hold south of Interstate 90,
with 3 to 5 inches expected for northeast Iowa and southwest
Wisconsin. Much of that will come in the afternoon. 

Where the snow falls, roads will become snow covered and slippery,
especially as the day wears on. There will be impacts to the
evening commute.

IAZ008>011-018-019-029-030-WIZ054-055-061-052100-
/O.CON.KARX.WW.Y.0005.180205T1500Z-180206T0100Z/
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Crawford-Richland-Grant-
Including the cities of Osage, Cresco, Decorah, Waukon, 
Charles City, New Hampton, Oelwein, Elkader, Prairie Du Chien, 
Richland Center, and Platteville
656 AM CST Mon Feb 5 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

* WHAT...Snow expected. Plan on slippery road conditions,
  including the evening commute. Total snow accumulations of 3 to
  5 inches are expected.

* WHERE...Portions of northeast Iowa and southwest Wisconsin.

* WHEN...9 AM to 7 PM today.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

WIZ017-029-034-042>044-053-051500-
/O.CON.KARX.WC.Y.0008.000000T0000Z-180205T1500Z/
Taylor-Clark-Jackson-Monroe-Juneau-Adams-Vernon-
Including the cities of Medford, Neillsville, Black River Falls, 
Sparta, Tomah, Mauston, Friendship, and Viroqua
656 AM CST Mon Feb 5 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 to 30 below zero.

* WHERE...Portions of central Wisconsin.

* WHEN...Now to 9 AM this morning.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

Rieck
109 
WWUS43 KARX 051456
WSWARX

URGENT - WINTER WEATHER MESSAGE
National Weather Service La Crosse WI
856 AM CST Mon Feb 5 2018

...Accumulating Snow This Afternoon...

.Snow was spreading east across southwest Minnesota and western 
Iowa this morning. This snow will continue advancing eastward to 
the Mississippi River before the noon hour and then along and
south of I-90 through the afternoon.

Most of the higher rate and accumulating snow is expected to hold
south of Interstate 90. Three to 5 inches of snow is expected for
portions of northeast Iowa into far southwest Wisconsin. 

Plan on roads becoming snow covered and slippery, especially as 
the day wears on. There will be impacts to the evening commute.

WIZ017-029-034-042>044-053-051600-
/O.EXP.KARX.WC.Y.0008.000000T0000Z-180205T1500Z/
Taylor-Clark-Jackson-Monroe-Juneau-Adams-Vernon-
Including the cities of Medford, Neillsville, Black River Falls, 
Sparta, Tomah, Mauston, Friendship, and Viroqua
856 AM CST Mon Feb 5 2018

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

Wind chills have improved this morning into the single digits and
teens below zero. Therefore the wind chill will be allowed to
expire at 9 am.

$$

IAZ008>011-018-019-029-030-WIZ054-055-061-052300-
/O.CON.KARX.WW.Y.0005.180205T1500Z-180206T0100Z/
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Crawford-Richland-Grant-
Including the cities of Osage, Cresco, Decorah, Waukon, 
Charles City, New Hampton, Oelwein, Elkader, Prairie Du Chien, 
Richland Center, and Platteville
856 AM CST Mon Feb 5 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

* WHAT...Snow expected. Plan on roads becoming snow covered and
  slippery, including during the evening commute. Total snow
  accumulations of 3 to 5 inches are expected.

* WHERE...Portions of northeast Iowa and far southwest Wisconsin.

* WHEN...9 AM to 7 PM today.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

DAS

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 2:22 PM CST, 24 minutes earlier.

Area forecast discussion, Feb 4, 2:22 PM CST, 24 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
222 PM CST Sun Feb 4 2018

.SHORT TERM...(This evening through Tuesday)
Issued at 222 PM CST Sun Feb 4 2018

An area of high pressure at the surface will drift from South
Dakota and Nebraska east into Illinois by Monday morning. The
position of the high will keep skies mostly clear over central
Wisconsin through the night with temperatures dropping into the
single digits below zero. The winds will come around to the
southwest on the back side of the high with speeds generally in
the 5 to 10 mph range. This will drop the wind chills into the 20
to 25 below range and will post a wind chill advisory to cover
this.

Attention then swings to the system to zip across the Midwest
Monday. The short wave trough just off the Pacific Northwest coast
today will rapidly move southeast in the strong northwest flow
aloft. The models do show this wave coming across Iowa and
Illinois with a positive tilt but looks to be strengthening as it
tries to deepen. This should bring a round of moderate pv
advection across Iowa including the southern parts of the forecast
area. This system will also bring in a band of moderate
frontogenesis in the mid-levels, especially in the 650-550 mb
layer, that will move across northern Iowa. With the best
isentropic up glide staying farther south closer to the baroclinic
zone, it appears the frontogenesis will be the main driver in
where and how much snow falls. Still some differences between the
models with the location and strength, most notably the 04.12Z NAM
which is a bit farther north. Currently thinking there will be
band of 3 to 4 inches across the southern tier of counties and
will go with a winter weather advisory for this snow.

.LONG TERM...(Tuesday night through Sunday)
Issued at 222 PM CST Sun Feb 4 2018

Another round of some light snow will be possible Tuesday night
into Wednesday morning. The 04.00Z models starting showing a short
wave trough diving southeast out of the Canadian Rockies and the
04.12Z runs of continued this trend. This wave also looks to come
in with a positive tilt keeping the pv advection in the 500-300 mb
layer weak. Not much of a frontogenesis signal and only a 1 to 2
ubar/s response on the 280K isentropic signal. Forecast soundings
from the 04.12Z GFS show the potential for a deep dendritic growth
zone but the omega through it is not that impressive so having
just a chance of snow in that period seems reasonable.

With no substantial pattern change, another short wave trough
looks to move across the region Thursday night into Friday on the
northwest flow aloft. This wave looks to be very similar to ones
before it and looks to have the potential to bring another round
of snow to much of the area. After this system, lots of model
differences start to show up heading into next weekend with the
04.12Z ECMWF advertising zonal flow over the Upper Midwest while
the GFS digs a strong short wave into the southern Rockies and
forms a long wave trough over the central part of the country. For
now, will just have some low snow chances until more of model
consensus develops.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1132 AM CST Sun Feb 4 2018

VFR conditions expected through most of the period. Will then be
watching low pressure spread snow into the area from west to east
later Monday morning which will likely reduce the visibility into
MVFR range at KRST by 15z. KLSE is expected to remain VFR with
P6SM snow flurries moving in after 16z. Looking further, expect
conditions to deteriorate during the afternoon as bulk of snow
moves in. Looking like snow accumulations will be 1/2 to 1 inch
through the afternoon hours at both KLSE/KRST with heavier
accumulations to the south across far northeast IA/southwest WI.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory from 9 AM to 7 PM CST Monday for WIZ061.

     Wind Chill Advisory from 9 PM this evening to 9 AM CST Monday
     for WIZ017-029-034.

MN...None.
IA...Winter Weather Advisory from 9 AM to 7 PM CST Monday for IAZ018-
     019-029-030.

&&

SHORT TERM...04
LONG TERM...04
AVIATION...DAS
Hazardous weather outlook, Feb 4, 4:08 AM CST, 10 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
408 AM CST Sun Feb 4 2018

IAZ008>011-018-019-029-030-MNZ094>096-WIZ053>055-061-051100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Mower-Fillmore-Houston-Vernon-Crawford-Richland-Grant-
408 AM CST Sun Feb 4 2018

This Hazardous Weather Outlook is for portions of northeast
Iowa, southeast Minnesota, and southwest Wisconsin.

.DAY ONE...Today and Tonight

Wind chills of 10 to 20 below zero late tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Snow is likely Monday, mainly south of Interstate 90. Some
accumulations are possible.

There are more snow chances for Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

MNZ079-086>088-WIZ017-029-032>034-041>044-051100-
Wabasha-Dodge-Olmsted-Winona-Taylor-Clark-Buffalo-Trempealeau-
Jackson-La Crosse-Monroe-Juneau-Adams-
408 AM CST Sun Feb 4 2018

This Hazardous Weather Outlook is for portions of southeast
Minnesota into north central Wisconsin.

.DAY ONE...Today and Tonight

Wind chills of 15 to 25 below zero late tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Snow chances Monday, with a higher threat south of Interstate 90.
Minor accumulations possible.

There are more snow chances for Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Rieck

In the hours before

Local storm report, Feb 4, 10:22 AM CST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1022 AM CST SUN FEB 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     SNOW             MONTANA                 44.34N 91.67W
02/04/2018  E4.5 INCH        BUFFALO            WI   PUBLIC

&&
Local storm report, Feb 4, 10:24 AM CST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1024 AM CST SUN FEB 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     SNOW             RIDGEWAY                43.91N 91.56W
02/04/2018  E3.0 INCH        WINONA             MN   PUBLIC

&&
Local storm report, Feb 4, 10:49 AM CST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1049 AM CST SUN FEB 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     SNOW             6 N NORTHFIELD          44.54N 91.11W
02/04/2018  E5.5 INCH        JACKSON            WI   PUBLIC

&&
Local storm report, Feb 4, 10:50 AM CST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1050 AM CST SUN FEB 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     SNOW             CASHTON 3NNW            43.79N 90.80W
02/04/2018  M3.0 INCH        MONROE             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CTNW3, CASHTON 3NNW.

0800 AM     SNOW             4 NW EITZEN             43.56N 91.51W
02/04/2018  M3.0 INCH        HOUSTON            MN   COCORAHS

            COCORAHS STATION MN-HS-4, 4 NW EITZEN.

0800 AM     SNOW             3 WNW VIOLA             43.53N 90.74W
02/04/2018  M2.5 INCH        VERNON             WI   COCORAHS

            COCORAHS STATION WI-VR-3, 3 WNW VIOLA.

0700 AM     SNOW             HILLSBORO 2SW           43.63N 90.38W
02/04/2018  M3.4 INCH        VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HLBW3, HILLSBORO 2SW.

0700 AM     SNOW             1 WNW MOUNT ZION        43.26N 90.76W
02/04/2018  M2.6 INCH        CRAWFORD           WI   COCORAHS

            COCORAHS STATION WI-CR-1, 1 WNW MOUNT ZION.

0700 AM     SNOW             ALTURA 5W               44.06N 92.04W
02/04/2018  M2.0 INCH        WINONA             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION ALTM5, ALTURA 5W.

0700 AM     SNOW             SPRING VALLEY           43.69N 92.39W
02/04/2018  M0.6 INCH        FILLMORE           MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION SPGM5, SPRING VALLEY.

0700 AM     SNOW             3 WNW KENDALL           43.81N 90.44W
02/04/2018  M4.4 INCH        MONROE             WI   COCORAHS

            COCORAHS STATION WI-MN-4, 3 WNW KENDALL.

0700 AM     SNOW             NASHUA 2SW              42.94N 92.57W
02/04/2018  M0.2 INCH        FLOYD              IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION NHUI4, NASHUA 2SW.

&&
Local storm report, Feb 4, 11:28 AM CST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1128 AM CST SUN FEB 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     SNOW             VIROQUA                 43.56N 90.89W
02/04/2018  E4.3 INCH        VERNON             WI   PUBLIC

&&
Local storm report, Feb 4, 11:29 AM CST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1129 AM CST SUN FEB 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     SNOW             MOUNT HOPE              42.97N 90.86W
02/04/2018  E3.0 INCH        GRANT              WI   PUBLIC

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 2:46 PM CSTWinter Weather AdvisoryARXCrawford, Grant, Richland28 hr

Nearby

Wind Chill Advisories in Wisconsin, 2018Every wind chill advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.